MathSciNet Relay Station
MathSciNet bibliographic data
MR2321181 (2008d:34101) 34F05 (60H99)
Korolyuk, V.; Carkovs, Je. On stochastic stability of Markov evolution associated with impulse Markov dynamical systems. Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 57--60; translation in Theory Probab. Math. Statist. No. 75 (2007), 65–69
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement